Repositorio de producción científica de la Universidad de Sevilla

Stable and total Fenchel duality for convex optimization problems in locally convex spaces

Opened Access Stable and total Fenchel duality for convex optimization problems in locally convex spaces

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Li, Chong
Fang, Donghui
López Acedo, Genaro
López Cerdá, Marco Antonio
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2009
Publicado en: SIAM journal on optimization, 20 (2), 1032-1051.
Tipo de documento: Artículo
Resumen: We consider the optimization problem (PA) infx∈X{f(x) + g(Ax)} where f and g are proper convex functions defined on locally convex Hausdorff topological vector spaces X and Y, respectively, and A is a linear operator from X to Y . By using the properties of the epigraph of the conjugated functions, some sufficient and necessary conditions for the strong Fenchel duality and the strong converse Fenchel duality of (PA) are provided. Sufficient and necessary conditions for the stable Fenchel duality and for the total Fenchel duality are also derived.
Cita: Li, C., Fang, D., López Acedo, G. y López Cerdá, M.A. (2009). Stable and total Fenchel duality for convex optimization problems in locally convex spaces. SIAM journal on optimization, 20 (2), 1032-1051.
Tamaño: 224.6Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41816

DOI: http://dx.doi.org/10.1137/080734352

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones